# SDR 96FDEA00602

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tripler
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0074 AND 027, BS 1110 RBL 29 BETWEEN STR 25 TO 26R SKIN BULGE AROUND FASTENERS.  REPAIRED DAMAGED SKIN IAW FEDEX EA 7-5310-28049.
